# SDR FDEA2019062091369

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 56,231 hours, 23,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING APPROX FL180 GREEN SYS QTY WENT TO 0  RETURNED TO DEPARTURE FOR EMERGENCY LANDING,  AFTER  GEAR EXTENDED VIA GRAVITY EXTENSION AND AT 2000  GREEN QTY RETURNED TO NORMAL. TAXIED CLEAR OF RWY.   VERIFIED GREEN SYSTEM HYDRAULIC QTY. WAS NOT  DEPLETED COMPLETLY IT WAS STILL WELL ABOVE RED DOT.  FOUND HYDRAULIC FLUID LEAKING OUT OF THE NR 2  ENGINE COWLING. FOUND OUTLET LINE OF GREEN SYSTEM  HYDRAULIC PUMP LEAKING,REMOVED AND REPLACED O-RING AND BACK-UP O-RING ON LINE REF. A300-600 AMM 29-11-  32-04-01,  BLED SYSTEM AND OPERATED FLIGHT CONTROLS  THROUGH SEVERAL TIMES.  NO LEAKS WERE NOTED.FREE FALL SYSTEM  RETURNED TO NORMAL CONFIGURATION REF. AMM  32-33-00-02. RAN NR 2 ENGINE VERIFIED GREEN  SYSTEM HYDRAULIC QTY NORMAL WITH NO DISCREPANCIES  NOTED,A/C IS OK FOR CONTINUE SERVICE.
